None found.

  • Size

    100ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Easy open arthritis cap. Ease-of-use - Arthritis Foundation. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Country of origin on side panel under expiration. Made in India.

    Identifier

    00325866536471

    SKU/UPC

    32586653647

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    20 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Other information: each capsule contains: sodium 20 mg. Store at 20-25 c (68-77 f) avoid high humidity and excessive heat above 40 c (104 f). Do not use if printed foil under cap is broken or missing. Read all directions and warnings before use. Keep carton. Capsules, 220 mg (nsaid) 20 liquidgels+

    Identifier

    00036800327436

    SKU/UPC

    3680032743

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets (NSAID). All day strong. Strength to last 12 hours. Made in Mexico.

    Identifier

    00325866105035

    SKU/UPC

    32586610503

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    40 ct

    Description

    Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Soft Grip® Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. The Aleve Soft Grip Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation Just 1 gelcap can manage pain for up to 12 hours The Soft Grip Arthritis Cap is child resistant ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies. ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors. For minor aches and pains due to minor arthritis, back and body aches, and headache

    Identifier

    00325866536464

    SKU/UPC

    32586653646

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    100ct

    Description

    Other Information: Each tablet contains: sodium (20 mg). Store at 68 to 77 degrees F (20 to 25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Keep carton. Do not use if inner seal under bottle cap imprinted with sealed for your protection is broken or missing. Misc: Naproxen sodium tablets/220 mg each. Pain reliever/fever reducer (NSAID) (nonsteroidal anti-inflammatory drug). Strength to last 12 hours. See new warnings information. Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer Healthcare, LLC, owner of the registered trademark Aleve). Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800060944

    SKU/UPC

    3680006094

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM - 5PM EST). Made in Mexico.

    Identifier

    00325866105028

    SKU/UPC

    32586610502

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve